Alert archive / California / Small Craft Advisory for Rough Bars in 2012

Small Craft Advisory for Rough Bar 21, NWS San Francisco Bay Area, CA

March 23, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory for rough bar at Mar 23, 2012, 8:26 PM PDT. It took effect at Mar 24, 2012, 5:00 AM PDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2012, 8:26 PM PDT (03:26 UTC)
In effect from
Mar 24, 2012, 5:00 AM PDT
Expired
Mar 25, 2012, 6:00 AM PDT
In force
25 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WHUS76 KMTR 240326
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
826 PM PDT FRI MAR 23 2012

PZZ545-241130-
/O.CON.KMTR.SC.Y.0037.120324T0400Z-120324T1000Z/
/O.NEW.KMTR.RB.Y.0021.120324T1200Z-120325T0600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
826 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 5 AM TO
11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 5 AM TO
11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 3 AM PDT SATURDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  EVENING AND CONTINUE THROUGH EARLY SATURDAY MORNING. 


* SEAS: COMBINED SEAS 5 TO 7 FEET WITH A DOMINANT PERIOD
OF 12 SECONDS...BECOMING 8 TO 10 FEET AT 12 SECONDS OVERNIGHT.

* FIRST EBB: 2.1 KNOTS WILL OCCUR AT 5:34 AM SATURDAY MORNING.

* SECOND EBB: 1.7 KNOTS AT 6:16 PM SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ560-241130-
/O.CON.KMTR.SC.Y.0037.120324T0400Z-120324T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
826 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  EVENING AND CONTINUE THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-241130-
/O.CON.KMTR.SC.Y.0037.120324T0400Z-120324T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
826 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  EVENING AND CONTINUE THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-241000-
/O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T1000Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
826 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS 
  AFTERNOON AND CONTINUE THROUGH EARLY SATURDAY MORNING. 
  STRONGEST WINDS WILL BE OBSERVED NEAR ANGEL ISLAND AND THE 
  GOLDEN GATE BRIDGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-241000-
/O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
826 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: SOUTHERLY WINDS 15 TO 30 KT LATE WILL CONTINUE THROUGH 
  EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-241000-
/O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
826 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: SOUTHERLY WINDS 15 TO 30 KT WILL CONTINUE THROUGH EARLY 
  SATURDAY MORNING. OCCASIONAL GALE FORCE GUSTS TO 40 KT WILL BE 
  POSSIBLE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-241130-
/O.CON.KMTR.SC.Y.0037.120324T0400Z-120324T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
826 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  EVENING AND CONTINUE THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
484 
WHUS76 KMTR 240928
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
228 AM PDT SAT MAR 24 2012

PZZ545-241730-
/O.EXT.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/
/O.EXT.KMTR.RB.Y.0021.120324T1200Z-120325T1300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
228 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 AM
PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT
UNTIL 6 AM PDT SUNDAY. 

* WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID MORNING.

* SEAS: COMBINED SEAS 8 TO 10 FEET AT 12 SECONDS.

* FIRST EBB: 2.1 KNOTS WILL OCCUR AT 5:34 AM THIS MORNING.

* SECOND EBB: 1.7 KNOTS AT 6:16 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ530-241730-
/O.EXT.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
228 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-241600-
/O.EXT.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
228 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS: SOUTHERLY WINDS 15 TO 30 KT THROUGH MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-241600-
/O.EXT.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
228 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS: SOUTHERLY WINDS 15 TO 30 KT THROUGH MID MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-241730-
/O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
228 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-241730-
/O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
228 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-241730-
/O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
228 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
394 
WHUS76 KMTR 241539
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
839 AM PDT SAT MAR 24 2012

PZZ545-242345-
/O.CAN.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/
/O.CON.KMTR.RB.Y.0021.000000T0000Z-120325T1300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
839 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY FOR ROUGH BAR
REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY. 


* SEAS: COMBINED SEAS 8 TO 10 FEET AT 12 SECONDS.

* FIRST EBB: 1.7 KNOTS WILL OCCUR AT 6:16 PM THIS EVENING.

* SECOND EBB: 2.0 KNOTS AT 6:05 AM SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ540-570-241645-
/O.CAN.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
839 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

PZZ530-241645-
/O.CAN.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
839 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ560-242200-
/O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
839 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-242200-
/O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
839 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-242200-
/O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
839 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
050 
WHUS76 KMTR 242140
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
240 PM PDT SAT MAR 24 2012

PZZ560-565-575-242245-
/O.CAN.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
240 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

PZZ545-250545-
/O.CON.KMTR.RB.Y.0021.000000T0000Z-120325T1300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
240 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM
PDT SUNDAY. 

* SEAS: COMBINED SEAS 8 TO 10 FEET AT 13 SECONDS.

* FIRST EBB: 1.7 KNOTS WILL OCCUR AT 6:16 PM THIS EVENING.

* SECOND EBB: 2.0 KNOTS AT 6:05 AM SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
182 
WHUS76 KMTR 250407
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
907 PM PDT SAT MAR 24 2012

PZZ545-251215-
/O.CON.KMTR.RB.Y.0021.000000T0000Z-120325T1300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
907 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM
PDT SUNDAY. 

* SEAS: COMBINED SEAS 8 TO 10 FEET AT 13 SECONDS.

* FIRST EBB: 2.0 KNOTS WILL OCCUR AT 6:05 PM SUNDAY MORNING.

* SECOND EBB: 1.4 KNOTS AT 7:02 AM SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
903 
WHUS76 KMTR 250908
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
208 AM PDT SUN MAR 25 2012

PZZ545-251300-
/O.CON.KMTR.RB.Y.0021.000000T0000Z-120325T1300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
208 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 AM PDT EARLY THIS MORNING...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM
PDT EARLY THIS MORNING. 

* SEAS: COMBINED SEAS 8 TO 10 FEET AT 13 SECONDS DECREASING TO 7
  TO 9 FEET AT 13 SECONDS THIS MORNING.

* FIRST EBB: 2.0 KNOTS WILL OCCUR AT 6:05 AM THIS MORNING.

* SECOND EBB: 1.4 KNOTS AT 7:02 AM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory for rough bar went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory for rough bar went out at Mar 23, 4:59 PM PDT, 3 hours 27 minutes earlier.

Area forecast discussion, Mar 23, 4:59 PM PDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
459 PM PDT FRI MAR 23 2012

...WET WEEKEND AHEAD FOR THE SAN FRANCISCO AND MONTEREY BAY AREAS...
...RAIN CHANCES CONTINUING ACROSS THE DISTRICT FOR MOST OF NEXT
WEEK AS WELL...

.DISCUSSION...AS OF 2:40 PM PDT FRIDAY...CLOUDS ARE STARTING TO
STREAM OVER THE NORTH BAY...MAINLY IN THE FORM OF CIRRUS CLOUDS AS
WELL AS CUMULUS FORMING OVER THE HIGHER TERRAIN. AFTERNOON
TEMPERATURES ARE WARMER THAN YESTERDAY AT THIS TIME ACROSS THE
SOUTHERN HALF OF THE CWA WITH MID 50S TO LOWER 60S....BUT COOLER
ACROSS THE NORTHERN PORTION WITH TEMPS MAINLY IN THE 50S.

THE UPPER LEVEL LOW CURRENTLY LOCATED NEAR 43N/136W IS STILL
FORECAST TO MOVE SOUTHWARD WEST OF THE COAST. RAIN FROM THE ASSOCIATED
FRONTAL BAND WILL REACH THE NORTH BAY OVERNIGHT TONIGHT...AND
SPREAD SOUTH ACROSS THE GREATER SAN FRANCISCO BAY AREA BY SATURDAY
MORNING...AND FARTHER SOUTH TO THE MONTEREY AREA LATER IN THE
MORNING. RAINFALL TOTALS THROUGH SUNDAY MORNING ARE EXPECTED TO
RANGE FROM AROUND 0.5 - 1 INCH MOST AREAS WITH UP TO 2 INCHES IN
THE COASTAL RANGES...NAMELY THE SANTA CRUZ MOUNTAINS AND SANTA
LUCIAS. SHOWERY CONDITIONS WILL PERSIST THROUGH SUNDAY AS THE
UPPER LOW CONTINUES TO MOVE SOUTH AND THEN EAST OVER SOUTHERN
CALIFORNIA.

NORTHERN CALIFORNIA WILL REMAIN UNDER AN ACTIVE WEATHER PATTERN
THROUGH NEXT WEEK AS TROUGHS MOVE THROUGH BRINGING RAIN CHANCES TO
THE DISTRICT EVERY DAY OR TWO. A STRONGER SYSTEM IS FORECAST TO
AFFECT MUCH OF THE STATE NEXT WEEKEND.

&&

.AVIATION...AS OF 4:59 PM PDT FRIDAY...THE CURRENT VISIBLE
SATELLITE IMAGE IS SHOWING A COLD FRONT PUSHING TOWARDS THE
CENTRAL COAST THIS EVENING. SOUTH TO SOUTHEAST WINDS WILL PREVAIL
AHEAD OF THE COLD FRONT WHICH WILL USHER IN MVFR CONDITIONS AND
RAIN OVERNIGHT. PERIODS OF MODERATE TO HEAVY RAIN WILL BE POSSIBLE
OVERNIGHT IN THE NORTH BAY AND SATURDAY AFTERNOON IN THE SAN
FRANCISCO BAY AREA.

VICINITY OF KSFO...SOUTH TO SOUTH EAST WINDS ARE EXPECTED TO
PREVAIL OVERNIGHT. LIGHT RAIN AND MVFR CIGS ARE EXPECTED TO MOVE
INTO THE AREA BY 1100Z. PERIODS OF MODERATE TO HEAVY RAIN WILL BE
POSSIBLE SATURDAY AFTERNOON.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS WILL PREVAIL INTO
EARLY SATURDAY MORNING. SOUTH TO SOUTHEAST WINDS WILL BE STRONG AT
TIMES ESPECIALLY IN THE SALINAS VALLEY. MVFR CIGS AND LIGHT RAIN
WILL BEGIN AROUND 1500Z.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 9 PM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 9 PM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 9 PM
             SCA...PT ARENA TO PT REYES 0-10 NM UNTIL 3 AM
             SCA...PT ARENA TO PIGEON PT 10-60 NM UNTIL 3 AM
             SCA...PT REYES TO PIGEON PT 0-10 NM FROM 9 PM UNTIL 3 AM
             SCA...SF BAY UNTIL 3 AM

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: LARRY

In the hours before

Special weather statement, Mar 23, 8:18 PM PDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
818 PM PDT FRI MAR 23 2012

CAZ006-505>513-516>518-528>530-241300-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
818 PM PDT FRI MAR 23 2012

...A WET WEEKEND AHEAD...
...MORE RAIN FORECAST NEXT WEEK...

A PACIFIC STORM SYSTEM WAS APPROACHING THE COAST OF NORTHERN AND
CENTRAL CALIFORNIA ON FRIDAY EVENING. RAIN IS FORECAST TO DEVELOP
ACROSS THE NORTH BAY LATE ON FRIDAY NIGHT...AND PERHAPS IN COASTAL
AREAS AS FAR SOUTH AS SAN MATEO COUNTY BY SUNRISE SATURDAY MORNING.
RAIN WILL THEN PUSH SLOWLY SOUTH AND EAST ACROSS THE REMAINDER OF
THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA ON SATURDAY AND
SATURDAY EVENING. THERE ARE INDICATIONS THAT A BAND OF RAIN WILL
STALL OVER THE EASTERN AND SOUTHERN PORTIONS OF THE SAN FRANCISCO
BAY AREA...AS WELL AS THE MONTEREY BAY AREA...FROM MIDDAY SATURDAY
THROUGH SATURDAY EVENING. ALTHOUGH STEADY RAINS COULD PERSIST FOR
SEVERAL CONSECUTIVE HOURS ACROSS PORTIONS OF THE AREA ON SATURDAY
AND SATURDAY EVENING...RAINFALL IS EXPECTED TO BE MOSTLY LIGHT TO
MODERATE IN INTENSITY. THE RAIN BAND WILL BEGIN TO MOVE OFF TO
THE EAST ON SATURDAY NIGHT AND RAIN WILL TAPER OFF. SHOWERS WILL
CONTINUE ON SUNDAY...BUT MOST OF THE RAIN THIS WEEKEND IS EXPECTED
TO OCCUR ON SATURDAY AND SATURDAY NIGHT. RAIN TOTALS OVER THE
WEEKEND ARE FORECAST TO RANGE FROM 0.75 TO 1.5 INCHES AT LOWER
ELEVATIONS AND FROM 1.0 TO 2.5 INCHES IN THE HILLS. GREATEST
WEEKEND RAIN TOTALS ARE PROJECTED TO BE IN THE MOUNTAINS OF SANTA
CRUZ...SANTA CLARA AND MONTEREY COUNTIES.

THE WEATHER PATTERN WILL REMAIN UNSETTLED THROUGH MUCH OF NEXT
WEEK...ALTHOUGH THE JET STREAM AND STORM TRACK WILL SHIFT
NORTHWARD. THE NEXT STORM SYSTEM IS FORECAST TO BRING RAIN TO THE
NORTH BAY BY LATE MONDAY NIGHT AND THEN ACROSS MOST OF THE AREA
TUESDAY AND TUESDAY NIGHT. RAIN COULD BE HEAVY AT TIMES ON TUESDAY
AND TUESDAY EVENING...PRIMARILY IN THE NORTH BAY.

MORE RAIN IS POSSIBLE DURING THE SECOND HALF OF NEXT WEEK...BUT
MAINLY IN THE NORTH BAY.

WINDS ARE EXPECTED TO REMAIN LIGHT TO MODERATE THROUGH THE
WEEKEND...EXCEPT BECOME LOCALLY GUSTY NEAR THE COAST LATE FRIDAY
NIGHT AND SATURDAY MORNING. STRONGER WINDS ARE LIKELY WITH THE
SYSTEM ON MONDAY...WITH THE STRONGEST WINDS EXPECTED ACROSS THE
NORTHERN PART OF THE AREA.

ANYONE PLANNING OUTDOOR ACTIVITIES THIS WEEKEND SHOULD BE PREPARED
FOR WET WEATHER. ALSO...TRAVEL TIME WILL LIKELY INCREASE DUE TO
WET ROADWAYS AND LOCAL PONDING OF WATER IN LOW LYING AREAS. THOSE
PLANNING TRAVEL TO THE SIERRA NEVADA OR OTHER HIGH ELEVATION
LOCATIONS SHOULD CHECK ROAD AND WEATHER REPORTS BEFORE DEPARTING.

DYKEMA

Nearby

Small Craft Advisory for Rough Bars in California, 2012Every small craft advisory for rough bar in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.